# SDR AALA201601119003

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 50,207 hours, 18,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE ARMING LEVER LOOSE 3L DOOR.  SECURED ARMING HANDLE ON 3L DOOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
